Top answers from doctors based on your search:
Disclaimer

3 year old has no temp but shaking and sweating

A 26-year-old female asked:
Dr. Shontae Buffington
17 years experience Pediatrics
See the pediatrician: Sustained high fevers with lethargy needs evaluation. See your pediatrician as soon as possible.
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 2-year-old male asked:
Dr. Amrita Dosanjh
36 years experience Pediatrics and Pediatric Pulmonology
cause : Cause may be too many layers,high room temperature or illness and high body temperature. If he is otherwise well, discuss with your pediatrician. Co ... Read More
A female asked:
Dr. Keith Thomae
Specializes in General Surgery
Visit ER: Unless it's a flu syndrome the family has passed to each other, I recommend taking him to the ER for evaluation and possibly IV fluids. In IL, there ... Read More
1
1 thank
Dr. Robert Kwok
33 years experience Pediatrics
Could be serious...: If a young child truly has no strength and is shaking, one should call 911 for an ambulance if living in a city where there is rapid response from par ... Read More
A 29-year-old female asked:
Dr. Kristen Stuppy
25 years experience Pediatrics
Depends: This is certainly not common behavior. Visit with her doctor. Hormone imbalance is one reason to be cold in warm weather and should be evaluated.
2
2 thanks
A 3-year-old male asked:
Dr. Deborah Ungerleider
36 years experience Pediatrics
See his doctor: Your child needs to be examined. He may have pneumonia which can only be diagnosed by a doctor's exam and possibly an X-ray.
A member asked:
Dr. Kenneth Smith
32 years experience Internal Medicine
Night sweats: I am very concerned suspect infection first. May be a sign of tuberculosis can also be a white blood cancer called a lymphoma. He really and urgently ... Read More
A female asked:
Dr. Al Hegab
Dr. Al Hegab answered
40 years experience Allergy and Immunology
Common: Diaphoresis (sweating) is a common side effect to steroids and shouldn't be bothersome, just observe.
1
1 thank
A 27-year-old female asked:
Dr. Stanley Wilson
45 years experience General Surgery
Needs medical eval.: Biliary atresia is a relatively uncommon condition, and it would be important to see if she has fever, yellow skin and eyes, and whether she is vomiti ... Read More
1
1 thank
A 51-year-old female asked:
Dr. Michael Kleerekoper
A Verified Doctor answered
A US doctor answered Learn more
Pass out: I hope you don't have another episode like that. If your doctor can see you this week that should be OK. If you cannot get an appointment or are truly ... Read More
2
2 thanks
A 42-year-old female asked:
Dr. Calvin Weisberger
51 years experience Cardiology
Sob: You should see your doc and be evaluated for those symptoms. There are several possibilities. An arrhythmia is likely.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month